Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have intermittent burping and heartburn. On Prilosec and have crackcorn esophagus. What is the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
burping and heartburn comes and goes been on Prilosec,i have a crackcorn esophagus
Posted Fri, 13 Dec 2013 in Digestion and Bowels
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: Crackcorn esophagus Detailed Answer: Dear sir Welcome to healthcare magic After reviewing your quiery, we can come to conclusion that you are suffering from esophagial motility disorder. Which means it causes variety of symptoms such as 1. Heart burns 2. Difficulty in swallowing 3. Dyspepsia It needs to be treated with combination of drugs. Prosilac, which contains omeprazole is a proton pump inhibitor, only inhibits gastric acid secretion but it never address the basic issue caused due to motility problems. It is recommended to add a pro kinetic drug such as domperidone along with proton pump inhibitor after consulting your doctor once. Secondly antispasmodic drugs like dicyclomine will improve the complaints of difficulty in swallowing Hope this information is helpful Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor